# SDR RU3A20160513009

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 11,218 hours, 4,653 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 1098047
- Part serial: 371
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED AIR FAIL LIGHT ILLUMINATED WHEN BLEED AIR IN CLOSED POSITION.  REPLACEMENT OF THE PNEUMATIC SOV SOLVED THE ISSUE.  NO FURTHER ACTION REQUIRED.
